# SDR AALA202310137338

- Difficulty date: September 24, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 35,161 hours, 14,956 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND HORIZONTAL STABILIZER AFT SPAR LOWER TERMINAL FITTING (LUG) REPAIRED PER EA 348277 AND SRM 51-20-06
